# SDR KCSA2025121275

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N780CK
- Make and model: Boeing 777-36NER
- Aircraft serial: 32787
- Aircraft time: 70,914 hours, 13,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037711
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT SIGN COVER LETTERS DAMAGED. ACTION TAKEN: TRANSFERRED TO DMI 100287412 PER MEL 33-51-1 CAT "C" DUE DATE 12-22-25 PLACARDS INSTALLED.  INSTALLED L1 DOOR EXIT SIGN IAW AMM 33-51-01 AND E-50 16939. OPS CHECKED GOOD. THIS CLEARS DMI 100287412. PLACARDS REMOVED.
